Volume 52, Number 4-5, October–December 2018
|Page(s)||1411 - 1428|
|Published online||06 December 2018|
A weak perturbation theory for approximations of invariant measures in M/G/1 model
LaMOS, University of Bejaia, Targua Ouzemour,
* Corresponding author: email@example.com
Accepted: 27 April 2018
The calculation of the stationary distribution for a stochastic infinite matrix is generally difficult and does not have closed form solutions, it is desirable to have simple approximations converging rapidly to this distribution. In this paper, we use the weak perturbation theory to establish analytic error bounds for the M/G/1 model. Numerical examples are carried out to illustrate the quality of the obtained error bounds.
Mathematics Subject Classification: 68M20 / 60K25 / 60J10
Key words: Truncation / queueing system / weak stability / algorithm
© EDP Sciences, ROADEF, SMAI 2018
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.